Molchanov | Limit Theorems for Unions of Random Closed Sets | Buch | 978-3-540-57393-7 | sack.de

Buch, Englisch, Band 1561, 158 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 265 g

Reihe: Lecture Notes in Mathematics

Molchanov

Limit Theorems for Unions of Random Closed Sets

Buch, Englisch, Band 1561, 158 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 265 g

Reihe: Lecture Notes in Mathematics

ISBN: 978-3-540-57393-7
Verlag: Springer Berlin Heidelberg


The book concerns limit theorems and laws of large numbers
for scaled unionsof independent identically distributed
random sets. These results generalizewell-known facts from
the theory of extreme values. Limiting distributions (called
union-stable) are characterized and found explicitly for
many examples of random closed sets. The speed of
convergence in the limit theorems for unions is estimated by
means of the probability metrics method.It includes the
evaluation of distances between distributions of random
sets constructed similarly to the well-known distances
between distributions of random variables. The techniques
include regularly varying functions, topological properties
of the space of closed sets, Choquet capacities, convex
analysis and multivalued functions.
Moreover, the concept of regular variation is elaborated for
multivalued (set-valued) functions. Applications of the
limit theorems to simulation of random sets, statistical
tests, polygonal approximations of compacts, limit theorems
for pointwise maxima of random functions are considered.
Several open problems are mentioned.
Addressed primarily to researchers in the theory of random
sets, stochastic geometry and extreme value theory, the book
will also be of interest to applied mathematicians working
on applications of extremal processes and their spatial
counterparts. The book is self-contained, and no familiarity
with the theory of random sets is assumed.
Molchanov Limit Theorems for Unions of Random Closed Sets jetzt bestellen!

Zielgruppe


Research


Autoren/Hrsg.


Weitere Infos & Material


Distributions of random closed sets.- Survey on stability of random sets and limit theorems for Minkowski addition.- Infinite divisibility and stability of random sets with respect to unions.- Limit theorems for normalized unions of random closed sets.- Almost sure convergence of unions of random closed sets.- Multivalued regularly varying functions and their applications to limit theorems for unions of random sets.- Probability metrics in the space of random sets distributions.- Applications of limit theorems.


Ihre Fragen, Wünsche oder Anmerkungen
Vorname*
Nachname*
Ihre E-Mail-Adresse*
Kundennr.
Ihre Nachricht*
Lediglich mit * gekennzeichnete Felder sind Pflichtfelder.
Wenn Sie die im Kontaktformular eingegebenen Daten durch Klick auf den nachfolgenden Button übersenden, erklären Sie sich damit einverstanden, dass wir Ihr Angaben für die Beantwortung Ihrer Anfrage verwenden. Selbstverständlich werden Ihre Daten vertraulich behandelt und nicht an Dritte weitergegeben. Sie können der Verwendung Ihrer Daten jederzeit widersprechen. Das Datenhandling bei Sack Fachmedien erklären wir Ihnen in unserer Datenschutzerklärung.